# SDR AALA2009012600364

- Difficulty date: January 26, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 30G FORWARD AND AFT INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEAT 30G.
